every single morning i have to go to the bathroom to do number two but it often causes me to be late for my bus to go to school. Sometime's when I'm on the toilet nothing will come out but I always try to force myself because as soon as i get on the bus i have to go really bad and it really hurts to hold it. Sometimes I get off the bus like at a fast food place to go and have to grab the next bus.
I have had this problem for five years, i am currently seventeen and i'm starting my first day of university on monday and I really want to get a solution for this problem so I am not always late for university (for high school being late wasn't as big of a deal)
Also I am perfectly healthy, I'm a male and i don't smoke or drink. I went to the doctor's once about this problem and they took a blood test but everything was perfectly fine so he decided to send me to some special hospital about 1.5 hours away and the scheduled appt. was six months from then! when appt. time came i had nobody to take me so i had to cancel...
Also, sometime's it's really watery, close to diarrhea but not like painful and long-lasting, and if i eat/drink Anything in the morning, I don't know why, but it will make it a lot worse, like I'd have to go Really badly and it would be even closer to diarrhea
One last thing, during times that i don't have to go out early like during the summer, I don't need to go to the bathroom! part of me thinks that this could just be some kind of mental problem like I'm afraid of having the need to go while I'm on the bus and this fear may cause me not able to go at home? I dunno I'm shooting at stars here
But yeah any help would be appreciated, I'm not much of a biologist so i have no idea on how the human body works, but any help from anybody that may know what's wrong or suffered the same thing would be greatly appreciated, thanks in advance
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?